# SDR FDEA201007242659

- Difficulty date: July 24, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 85,460 hours, 34,744 cycles
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA6008501
- Condition: Misrepaired
- Location: Bs 919
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT FUSELAGE SKIN BELLY STA 919, 6 O'CLOCK POSITION.  EVALUATED PREVIOUSLY   ACCOMPLISHED NOT IAN ACCORDANCE WITH SRM REPAIR SCHEME.  EXISTING REPAIR   REMOVED AND REPLACED AS PER SRM 53-20-00 FIG. 6 VOL. I REV. 96.  E.O. 8-5100-7-5001 A7 PT1. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
